# SDR CALA2025082508073

- Difficulty date: August 14, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 75,824 hours, 28,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHT BATTERY PACK M1673 FAILS CAPACITY CHECK.   REPLACED BATTERY PACK M1673 IAW B737 AMM 33-51-06-960-805 AND AM M 33-51-00-710-801 OPS CHECK GOOD.
